# SDR DALA2024010800283

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CORROSION ON BOLTS OF THE SERVO CONTROL I/B AND O/B IN THE ELEVATOR SIDE LH (2 E/A). CORRECTIVE ACTION: REPLACED BOLTS OF THE SERVO CONTROL I/B AND O/B IN THE ELEVATOR SIDE (2E/A) AS PER A320 FAM AMM 27-34-51-400-001-A. (0141571)
